# SDR AALA960457

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOORBOARD SUPPORT ANGLE AT FASTENER HOLES.  REPLACED SUPPORT ANGLE WITH NEW SECTION.  TST:  33,315 HRS.  CYCLES:  19,198.  (X)
